Alert archive / Pennsylvania / Wind Advisories in 2020
Wind Advisory 1, NWS State College, PA
NWS State College, PA issued this wind advisory at Jan 11, 2020, 4:07 AM EST for 33 counties in Pennsylvania. It took effect at Jan 11, 2020, 11:00 PM EST. It was in force for 11 hr.
The area
The counties it named.
The facts
- Issued
- Jan 11, 2020, 4:07 AM EST (09:07 UTC)
- In effect from
- Jan 11, 2020, 11:00 PM EST
- Expired
- Jan 12, 2020, 10:00 AM EST
- In force
- 11 hr
- Issued by
- NWS State College, PA
All 33 counties
Adams County, PA, Bedford County, PA, Blair County, PA, Cambria County, PA, Cameron County, PA, Centre County, PA, Clearfield County, PA, Clinton County, PA, Columbia County, PA, Cumberland County, PA, Dauphin County, PA, Elk County, PA, Franklin County, PA, Fulton County, PA, Huntingdon County, PA, Juniata County, PA, Lancaster County, PA, Lebanon County, PA, Lycoming County, PA, McKean County, PA, Mifflin County, PA, Montour County, PA, Northumberland County, PA, Perry County, PA, Potter County, PA, Schuylkill County, PA, Snyder County, PA, Somerset County, PA, Sullivan County, PA, Tioga County, PA, Union County, PA, Warren County, PA, York County, PA
The radar
The State College radar (KCCX), 43 km from the middle of the area, began a volume at 09:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 00:00Z, 9.1 hours before the alert went out and 201 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1038 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 371 m²/s²
- 0-3 km storm-relative helicity
- 370 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
912 WWUS71 KCTP 110907 NPWCTP URGENT - WEATHER MESSAGE National Weather Service State College PA 407 AM EST Sat Jan 11 2020 PAZ051>053-057>059-064>066-112200- /O.NEW.KCTP.WI.Y.0001.200112T0700Z-200112T1500Z/ Montour-Northumberland-Columbia-Dauphin-Schuylkill-Lebanon-Adams- York-Lancaster- Including the cities of Danville, Sunbury, Shamokin, Bloomsburg, Berwick, Harrisburg, Hershey, Pottsville, Lebanon, Gettysburg, York, and Lancaster 407 AM EST Sat Jan 11 2020 ...WIND ADVISORY IN EFFECT FROM 2 AM TO 10 AM EST SUNDAY... * WHAT...Southwest to west winds 15 to 25 mph with gusts around 45 mph expected. * WHERE...Montour, Northumberland, Columbia, Dauphin, Schuylkill, Lebanon, Adams, York and Lancaster Counties. * WHEN...From 2 AM to 10 AM EST Sunday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...The strongest wind gusts will likely occur around and shortly after the time of a strong cold frontal passage prior to daybreak. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. For high wind safety information, visit weather.gov/wind. The latest forecast information can be found on the NWS State College Facebook page and Twitter @NWSStateCollege, or on the web at weather.gov/ctp. && $$ PAZ004>006-010-011-017-024-033-112200- /O.NEW.KCTP.HW.A.0001.200112T0400Z-200112T1300Z/ Warren-McKean-Potter-Elk-Cameron-Clearfield-Cambria-Somerset- Including the cities of Warren, Bradford, Coudersport, St. Marys, Ridgway, Emporium, DuBois, Clearfield, Johnstown, and Somerset 407 AM EST Sat Jan 11 2020 ...HIGH WIND WATCH IN EFFECT FROM THIS EVENING THROUGH SUNDAY MORNING... * WHAT...Southwest to west winds 15 to 30 mph with a few gusts of 55 to 60 mph possible. * WHERE...Warren, McKean, Potter, Elk, Cameron, Clearfield, Cambria and Somerset Counties. * WHEN...From late this evening through Sunday morning. * IMPACTS...Damaging winds could blow down trees and power lines. Widespread power outages are possible. Travel could be difficult, especially for high profile vehicles. * ADDITIONAL DETAILS...The strongest wind gusts will likely occur from shortly before midnight into the predawn hours of Sunday, around and shortly after the time of a strong cold frontal passage. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the latest forecasts and warnings for updates on this situation. Fasten loose objects or shelter objects in a safe location prior to the onset of winds. For high wind safety and preparedness information, visit weather.gov/wind. The latest forecast information can be found on the NWS State College Facebook page and Twitter @NWSStateCollege, or on the web at weather.gov/ctp. && $$ PAZ012-018-019-025>028-034>037-041-042-045-046-049-050-056-063- 112200- /O.NEW.KCTP.HW.A.0001.200112T0600Z-200112T1500Z/ Northern Clinton-Northern Centre-Southern Centre-Blair-Huntingdon- Mifflin-Juniata-Bedford-Fulton-Franklin-Tioga-Northern Lycoming- Sullivan-Southern Clinton-Southern Lycoming-Union-Snyder-Perry- Cumberland- Including the cities of Renovo, Philipsburg, State College, Altoona, Huntingdon, Mount Union, Lewistown, Mifflintown, Bedford, McConnellsburg, Chambersburg, Mansfield, Wellsboro, Trout Run, Laporte, Lock Haven, Williamsport, Lewisburg, Selinsgrove, Newport, and Carlisle 407 AM EST Sat Jan 11 2020 ...HIGH WIND WATCH IN EFFECT FROM LATE TONIGHT THROUGH SUNDAY MORNING... * WHAT...Southwest to west winds 15 to 30 mph with a few gusts of 55 to 60 mph possible. * WHERE...Portions of central Pennsylvania. * WHEN...From late tonight through Sunday morning. * IMPACTS...Damaging winds could blow down trees and power lines. Widespread power outages are possible. Travel could be difficult, especially for high profile vehicles. * ADDITIONAL DETAILS...The strongest wind gusts will likely occur from just after midnight into the predawn hours of Sunday, around and shortly after the time of a strong cold frontal passage. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the latest forecasts and warnings for updates on this situation. Fasten loose objects or shelter objects in a safe location prior to the onset of winds. For high wind safety and preparedness information, visit weather.gov/wind. The latest forecast information can be found on the NWS State College Facebook page and Twitter @NWSStateCollege, or on the web at weather.gov/ctp. && $$ Lambert/Fitzgerald
3 follow-up statements
385 WWUS71 KCTP 111855 NPWCTP URGENT - WEATHER MESSAGE National Weather Service State College PA 155 PM EST Sat Jan 11 2020 PAZ004-005-010-011-017-024-033-121500- /O.UPG.KCTP.HW.A.0001.200112T0400Z-200112T1300Z/ /O.EXB.KCTP.WI.Y.0001.200112T0400Z-200112T1500Z/ Warren-McKean-Elk-Cameron-Clearfield-Cambria-Somerset- Including the cities of Warren, Bradford, St. Marys, Ridgway, Emporium, DuBois, Clearfield, Johnstown, and Somerset 155 PM EST Sat Jan 11 2020 ...WIND ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 10 AM EST SUNDAY... * WHAT...Wind gusts from the southwest 45 to 55 mph expected. * WHERE...Warren, McKean, Elk, Cameron, Clearfield, Cambria and Somerset Counties. * WHEN...From 11 PM this evening to 10 AM EST Sunday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. For high wind safety information, visit weather.gov/wind. The latest forecast information can be found on the NWS State College Facebook page and Twitter @NWSStateCollege, or on the web at weather.gov/ctp. && $$ PAZ012-018-019-025>028-034>037-041-045-046-049-050-056-063-121500- /O.UPG.KCTP.HW.A.0001.200112T0600Z-200112T1500Z/ /O.EXB.KCTP.WI.Y.0001.200112T0600Z-200112T1500Z/ Northern Clinton-Northern Centre-Southern Centre-Blair-Huntingdon- Mifflin-Juniata-Bedford-Fulton-Franklin-Tioga-Northern Lycoming- Southern Clinton-Southern Lycoming-Union-Snyder-Perry-Cumberland- Including the cities of Renovo, Philipsburg, State College, Altoona, Huntingdon, Mount Union, Lewistown, Mifflintown, Bedford, McConnellsburg, Chambersburg, Mansfield, Wellsboro, Trout Run, Lock Haven, Williamsport, Lewisburg, Selinsgrove, Newport, and Carlisle 155 PM EST Sat Jan 11 2020 ...WIND ADVISORY IN EFFECT FROM 1 AM TO 10 AM EST SUNDAY... * WHAT...Wind gusts from the southwest 45 to 55 mph expected. * WHERE...Portions of central Pennsylvania. * WHEN...From 1 AM to 10 AM EST Sunday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. For high wind safety information, visit weather.gov/wind. The latest forecast information can be found on the NWS State College Facebook page and Twitter @NWSStateCollege, or on the web at weather.gov/ctp. && $$ PAZ006-121500- /O.UPG.KCTP.HW.A.0001.200112T0400Z-200112T1300Z/ /O.EXB.KCTP.WI.Y.0001.200112T0600Z-200112T1500Z/ Potter- Including the city of Coudersport 155 PM EST Sat Jan 11 2020 ...WIND ADVISORY IN EFFECT FROM 1 AM TO 10 AM EST SUNDAY... * WHAT...Wind gusts from the southwest 45 to 55 mph expected. * WHERE...Potter County. * WHEN...From 1 AM to 10 AM EST Sunday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. For high wind safety information, visit weather.gov/wind. The latest forecast information can be found on the NWS State College Facebook page and Twitter @NWSStateCollege, or on the web at weather.gov/ctp. && $$ PAZ042-121500- /O.UPG.KCTP.HW.A.0001.200112T0600Z-200112T1500Z/ /O.EXB.KCTP.WI.Y.0001.200112T0800Z-200112T1500Z/ Sullivan- Including the city of Laporte 155 PM EST Sat Jan 11 2020 ...WIND ADVISORY IN EFFECT FROM 3 AM TO 10 AM EST SUNDAY... * WHAT...Wind gusts from the southwest 45 to 50 mph expected. * WHERE...Sullivan County. * WHEN...From 3 AM to 10 AM EST Sunday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. For high wind safety information, visit weather.gov/wind. The latest forecast information can be found on the NWS State College Facebook page and Twitter @NWSStateCollege, or on the web at weather.gov/ctp. && $$ PAZ051>053-057>059-064>066-121500- /O.EXT.KCTP.WI.Y.0001.200112T0800Z-200112T1500Z/ Montour-Northumberland-Columbia-Dauphin-Schuylkill-Lebanon-Adams- York-Lancaster- Including the cities of Danville, Sunbury, Shamokin, Bloomsburg, Berwick, Harrisburg, Hershey, Pottsville, Lebanon, Gettysburg, York, and Lancaster 155 PM EST Sat Jan 11 2020 ...WIND ADVISORY NOW IN EFFECT FROM 3 AM TO 10 AM EST SUNDAY... * WHAT...Wind gusts from the southwest 45 to 50 mph expected. * WHERE...Schuylkill, Northumberland, Columbia, Montour, Dauphin, Lebanon, Lancaster, York and Adams Counties. * WHEN...From 3 AM to 10 AM EST Sunday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. For high wind safety information, visit weather.gov/wind. The latest forecast information can be found on the NWS State College Facebook page and Twitter @NWSStateCollege, or on the web at weather.gov/ctp. && $$ MS/BW/MC For more information from the National Weather Service visit http://weather.gov/ctp
037 WWUS71 KCTP 121001 NPWCTP URGENT - WEATHER MESSAGE National Weather Service State College PA 501 AM EST Sun Jan 12 2020 PAZ004-005-010-011-017-024-033-121500- /O.CON.KCTP.WI.Y.0001.000000T0000Z-200112T1500Z/ Warren-McKean-Elk-Cameron-Clearfield-Cambria-Somerset- Including the cities of Warren, Bradford, St. Marys, Ridgway, Emporium, DuBois, Clearfield, Johnstown, and Somerset 501 AM EST Sun Jan 12 2020 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING... * WHAT...West wind gusts of 45 to 55 mph. * WHERE...Cambria, Clearfield, Somerset, Elk, Cameron, McKean and Warren Counties. * WHEN...Until 10 AM EST this morning. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. For high wind safety information, visit weather.gov/wind. The latest forecast information can be found on the NWS State College Facebook page and Twitter @NWSStateCollege, or on the web at weather.gov/ctp. && $$ PAZ006-012-018-019-025>028-034>037-041-045-046-049-050-056-063- 121500- /O.CON.KCTP.WI.Y.0001.000000T0000Z-200112T1500Z/ Potter-Northern Clinton-Northern Centre-Southern Centre-Blair- Huntingdon-Mifflin-Juniata-Bedford-Fulton-Franklin-Tioga- Northern Lycoming-Southern Clinton-Southern Lycoming-Union-Snyder- Perry-Cumberland- Including the cities of Coudersport, Renovo, Philipsburg, State College, Altoona, Huntingdon, Mount Union, Lewistown, Mifflintown, Bedford, McConnellsburg, Chambersburg, Mansfield, Wellsboro, Trout Run, Lock Haven, Williamsport, Lewisburg, Selinsgrove, Newport, and Carlisle 501 AM EST Sun Jan 12 2020 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING... * WHAT...Wind gusts of 45 to 50 mph. * WHERE...Portions of central Pennsylvania. * WHEN...Until 10 AM EST this morning. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. For high wind safety information, visit weather.gov/wind. The latest forecast information can be found on the NWS State College Facebook page and Twitter @NWSStateCollege, or on the web at weather.gov/ctp. && $$ PAZ042-051>053-057>059-064>066-121500- /O.CON.KCTP.WI.Y.0001.000000T0000Z-200112T1500Z/ Sullivan-Montour-Northumberland-Columbia-Dauphin-Schuylkill- Lebanon-Adams-York-Lancaster- Including the cities of Laporte, Danville, Sunbury, Shamokin, Bloomsburg, Berwick, Harrisburg, Hershey, Pottsville, Lebanon, Gettysburg, York, and Lancaster 501 AM EST Sun Jan 12 2020 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING... * WHAT...Southwest wind gusts of 45 to 50 mph. * WHERE...Schuylkill, Northumberland, Columbia, Montour, Dauphin, Lebanon, Lancaster, York, Adams and Sullivan Counties. * WHEN...Until 10 AM EST this morning. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. For high wind safety information, visit weather.gov/wind. The latest forecast information can be found on the NWS State College Facebook page and Twitter @NWSStateCollege, or on the web at weather.gov/ctp. && $$ For more information from the National Weather Service visit http://weather.gov/ctp
312 WWUS71 KCTP 121501 NPWCTP URGENT - WEATHER MESSAGE National Weather Service State College PA 1001 AM EST Sun Jan 12 2020 PAZ004>006-010>012-017>019-024>028-033>037-041-042-045-046- 049>053-056>059-063>066-121615- /O.EXP.KCTP.WI.Y.0001.000000T0000Z-200112T1500Z/ Warren-McKean-Potter-Elk-Cameron-Northern Clinton-Clearfield- Northern Centre-Southern Centre-Cambria-Blair-Huntingdon-Mifflin- Juniata-Somerset-Bedford-Fulton-Franklin-Tioga-Northern Lycoming- Sullivan-Southern Clinton-Southern Lycoming-Union-Snyder-Montour- Northumberland-Columbia-Perry-Dauphin-Schuylkill-Lebanon- Cumberland-Adams-York-Lancaster- Including the cities of Warren, Bradford, Coudersport, St. Marys, Ridgway, Emporium, Renovo, DuBois, Clearfield, Philipsburg, State College, Johnstown, Altoona, Huntingdon, Mount Union, Lewistown, Mifflintown, Somerset, Bedford, McConnellsburg, Chambersburg, Mansfield, Wellsboro, Trout Run, Laporte, Lock Haven, Williamsport, Lewisburg, Selinsgrove, Danville, Sunbury, Shamokin, Bloomsburg, Berwick, Newport, Harrisburg, Hershey, Pottsville, Lebanon, Carlisle, Gettysburg, York, and Lancaster 1001 AM EST Sun Jan 12 2020 ...WIND ADVISORY HAS EXPIRED... Winds have diminished below advisory criteria; however, occasional wind gusts will occur through the early afternoon. $$ For more information from the National Weather Service visit http://weather.gov/ctp
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this wind advisory went out at Jan 11, 3:39 AM EST, 28 minutes earlier.
Area forecast discussion, Jan 11, 3:39 AM EST, 28 minutes before
Area Forecast Discussion National Weather Service State College PA 339 AM EST Sat Jan 11 2020 .SYNOPSIS... Temperatures will be very much above normal tonight through Saturday night. Rain will lift northward tonight, but some drizzle will linger overnight, especially in the northern mountains. Saturday may be mainly dry in the warm sector. A cold front will move through the state Saturday night, creating rain showers and gusty winds. While temperatures cool a bit for next week, it will remain warmer than normal until late next week. && .NEAR TERM /UNTIL 6 AM THIS MORNING/... Temps still hanging in the middle to upper 30s late this evening across central and north central PA...above freezing elsewhere. Most readings near State College hovering around 34F, but KUNV is still reporting 0C at the ASOS. No concerns for freezing rain, but the lower reading at KUNV is indicative of how stubborn the low level cold air has been today over the northern half of central PA, particularly east of the Alleghenies. It will be a cloudy, drizzly and/or foggy overnight for most. The inversion will get steeper. Showers are increasingly confined to northwest PA, but still isold to scattered coverage over the Alleghenies presently, which will traverse parts of the WC, C and NC Mountains overnight. Temps should go from nearly steady to slowly rising through sunrise...with daybreak temps generally in the 45 to 50F. These values are about 20-25F above normal lows (Sat night looks even milder). && .SHORT TERM /6 AM THIS MORNING THROUGH 6 PM SUNDAY/... Expect the fog to slowly give way and the low clouds to lift slightly on Sat. A sct sprinkle or patch of drizzle cannot be ruled out (mainly in the far nrn tier). Many models douse Sullivan Co and other SE-facing slopes of the Poconos and Endless Mountains with a persistent upslope high-moisture feed and squeeze it out in a constant drizzle. Will hold with mentions of DZ and PoPs in the chc range, and not quite drown them. It can be tough to get 0.01" from drizzle even if it does drizzle all day. Max temps of 55 to 63F will be 25-30F above normal. && .LONG TERM /SUNDAY NIGHT THROUGH FRIDAY/... Late evening update: Amplified flow across the CONUS through this weekend will transition to more zonal next week, with little cold air in sight as a result. A large upper ridge and anomalous warmth is expected for central PA through Saturday night, followed by more seasonable temperatures with time. Additionally, no major storms are foreseen, as the aforementioned zonal flow pattern will tend to produce fast moving and moisture starved disturbances. As for the daily sensible weather, as mentioned above, Saturday night into early Sunday will be unseasonably mild and also fairly windy, as a strong southerly jet will be in place just above the surface. Showers are expected Saturday night across central PA, along and ahead of an approaching cold front. Model sounding profiles continue to show some marginal instability this period, especially at mid-levels of the atmosphere, so we've inserted isolated thunderstorms. For Sunday, with the cold front pushing through quickly in the morning, any early showers should become more isolated, or end altogether. Colder air will gradually filter into the Commonwealth behind the front, but overall readings will stay quite mild for January, with temperatures still in the 40s and 50s much of the day. Sunday night and Monday look dry, with weak high pressure drifting across the region. Tuesday-Wednesday should again feature above normal readings for mid-January, with hit and miss light rain showers. Towards the end of the week, there are indications that an upper-level trough will try to dig down into the northern tier of states, which may result in a trend towards colder, more seasonable temperatures. && .AVIATION /08Z SATURDAY THROUGH WEDNESDAY/... A core of strong winds aloft associated with low pressure lifting north into the Grt Lks will result low level wind shear across much of the area through this evening. An increasingly moist southerly flow is likely to produce developing mvfr stratus early this morning across much of central Pa. The latest SREF and HREF probability charts indicate widespread ifr later this morning, but this seems unlikely based on upstream reports and a southerly flow that's unfavorable for low cigs based on climatology. Model soundings support improving conditions by midday across the western half of the state, where vfr conditions are expected. However, mvfr cigs could potentially linger all day over the eastern airfields from KIPT south through KMDT/KLNS. An approaching cold front will spread lowering cigs, showers and even a few embedded thunderstorms into the western part of the forecast area late this evening. .Outlook... Sun...Pre-dawn lows cigs/showers possible. Strong, gusty winds in the morning. Mon...AM low cigs possible Laurel Highlands. Tue...AM fog possible. PM low cigs/light rain possible. Wed...PM low cigs/showers possible. && .CTP WATCHES/WARNINGS/ADVISORIES... High Wind Watch from late tonight through Sunday morning for PAZ012-018-019-025>028-034>037-041-042-045-046-049-050-056-063. High Wind Watch from this evening through Sunday morning for PAZ004>006-010-011-017-024-033. Wind Advisory from 2 AM to 10 AM EST Sunday for PAZ051>053- 057>059-064>066. && SYNOPSIS...Dangelo NEAR TERM...Dangelo/DeVoir SHORT TERM...Dangelo/DeVoir LONG TERM...Jurewicz/DeVoir AVIATION...Fitzgerald
Hazardous weather outlook, Jan 10, 12:29 PM EST, 15 hours 38 minutes before
Hazardous Weather Outlook National Weather Service State College PA 1229 PM EST Fri Jan 10 2020 PAZ004>006-010>012-017>019-024>028-033>037-041-042-045-046-049>053- 056>059-063>066-111730- Warren-McKean-Potter-Elk-Cameron-Northern Clinton-Clearfield- Northern Centre-Southern Centre-Cambria-Blair-Huntingdon-Mifflin- Juniata-Somerset-Bedford-Fulton-Franklin-Tioga-Northern Lycoming- Sullivan-Southern Clinton-Southern Lycoming-Union-Snyder-Montour- Northumberland-Columbia-Perry-Dauphin-Schuylkill-Lebanon-Cumberland- Adams-York-Lancaster- 1229 PM EST Fri Jan 10 2020 This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...This afternoon and tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
The office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 11, 4:07 AM EST | High Wind Watch | CTP | Bedford, Blair, Cambria, Cameron, Centre, Clearfield and 18 more | 10 hr |
Nearby
Wind Advisories in Pennsylvania, 2020Every wind advisory in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.